# SDR DALA2017102807821

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN RT SIDE VERTICAL STABILIZER FRONT SPAR CAP FORWARD FLANGE OPEN HOLES AT STA ZFS=52.700, ZFS=51.767, ZFS=50.767, ZFS=49.767, ZFS=48.767 (5530-01048-01) (AD 2016-0905)(SM). RT SIDE VERTICAL STABILIZER FRONT SPAR CAP WAS REPAIRED PER ER/A 541681-14AD REV C SECTION III. ETI -17-17-196 REV 3.
